MathSciNet Relay Station
MathSciNet bibliographic data
MR2527030 60F17 (60G60 60H07)
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine Second order Poincaré inequalities and CLTs on Wiener space. J. Funct. Anal. 257 (2009), no. 2, 593–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement